# SDR AALA20150226013

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 75,506 hours, 40,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1001191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE BATTERY PACK LIGHT INOPERATIVE, WILL NOT TEST.  REPLACED EMER PORTABLE BATTERY PACK LIGHT ASSEMBLY IAW AMM 33-53-00.
